# SDR AALA201809129029

- Difficulty date: September 9, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 55,542 hours, 24,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY  LIGHT, PLASTIC COVER, AT  THE L1 DOOR WAS FALLING OFF.  MAINTENANCE SECURED THE LIGHT COVER IAW AMM 25-00-00.
